# SDR ASAA2013071295581

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,450 hours, 6,085 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 NR 2 ENGINE HAS FAULT MSG 76-31362.  THE START LEVER SIGNALS DISAGREE.  ACFT GROUNDED.  PERFORMED TASK 78273000.  NO FMC CDU FAULTS NOTED. PLT CLEARED. SEAM C, NOTIFIED.
